File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Periodic waves of a discrete higher order nonlinear Schrödinger equation

TitlePeriodic waves of a discrete higher order nonlinear Schrödinger equation
Authors
KeywordsDiscrete Higher-Order Nonlinear Schrödinger Equation
Discrete Hirota Equation
Elliptic Function Solutions
Issue Date2006
PublisherChinese Academy of Sciences, Institute of Theoretical Physics. The Journal's web site is located at http://ctp.itp.cn
Citation
Communications In Theoretical Physics, 2006, v. 46 n. 6, p. 961-965 How to Cite?
AbstractThe Hirota equation is a higher order extension of the nonlinear Schrödinger equation by incorporating third order dispersion and one form of self steepening effect. New periodic waves for the discrete Hirota equation are given in terms of elliptic functions. The continuum limit converges to the analogous result for the continuous Hirota equation, while the long wave limit of these discrete periodic patterns reproduces the known result of the integrable Ablowitz-Ladik system. © International Academic Publishers.
Persistent Identifierhttp://hdl.handle.net/10722/156872
ISSN
2015 Impact Factor: 0.948
2015 SCImago Journal Rankings: 0.493
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorConte, Ren_US
dc.contributor.authorChow, KWen_US
dc.date.accessioned2012-08-08T08:44:22Z-
dc.date.available2012-08-08T08:44:22Z-
dc.date.issued2006en_US
dc.identifier.citationCommunications In Theoretical Physics, 2006, v. 46 n. 6, p. 961-965en_US
dc.identifier.issn0253-6102en_US
dc.identifier.urihttp://hdl.handle.net/10722/156872-
dc.description.abstractThe Hirota equation is a higher order extension of the nonlinear Schrödinger equation by incorporating third order dispersion and one form of self steepening effect. New periodic waves for the discrete Hirota equation are given in terms of elliptic functions. The continuum limit converges to the analogous result for the continuous Hirota equation, while the long wave limit of these discrete periodic patterns reproduces the known result of the integrable Ablowitz-Ladik system. © International Academic Publishers.en_US
dc.languageengen_US
dc.publisherChinese Academy of Sciences, Institute of Theoretical Physics. The Journal's web site is located at http://ctp.itp.cnen_US
dc.relation.ispartofCommunications in Theoretical Physicsen_US
dc.subjectDiscrete Higher-Order Nonlinear Schrödinger Equationen_US
dc.subjectDiscrete Hirota Equationen_US
dc.subjectElliptic Function Solutionsen_US
dc.titlePeriodic waves of a discrete higher order nonlinear Schrödinger equationen_US
dc.typeArticleen_US
dc.identifier.emailChow, KW:kwchow@hku.hken_US
dc.identifier.authorityChow, KW=rp00112en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1088/0253-6102/46/6/001en_US
dc.identifier.scopuseid_2-s2.0-33846308538en_US
dc.identifier.hkuros128212-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33846308538&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume46en_US
dc.identifier.issue6en_US
dc.identifier.spage961en_US
dc.identifier.epage965en_US
dc.identifier.isiWOS:000243014800001-
dc.publisher.placeChinaen_US
dc.identifier.scopusauthoridConte, R=7102743590en_US
dc.identifier.scopusauthoridChow, KW=13605209900en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats